Before getting the implant, because of the expense involved to the health unit, I got two injections of the Norplant. Bring that they are the same hormones and close levels. I tolerated both well, having a slight period for nearly 3 weeks constant then no periods until it ran out (only supposed to last 3 months.) I then received the Nexplanon injection. Again, I had a slight period for 3-4 wks, then I was in heaven without a period for nearly 2 years. Suddenly, for no reason, I began bleeding again, having actually periods. Is this normal? Does this mean my hormone levels are still high enough to not get pregnant? That is my largest concern. I have an appointment in 3 wks and until then plan on using protection with my ten plus year partner
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jan 2014 • 12 answers
Posted 6 Nov 2015 • 1 answer
Posted 28 Apr 2016 • 0 answers
Posted 23 Aug 2016 • 0 answers
Posted 24 Dec 2016 • 0 answers